advertisement
Question
Posted by: answerme -|- ingnow@novfartis.com | 2012-02-09

Ritalin induced Eye Pain (RIEP)

Why does Ritalin cause terrible eye pain and neck pain. It is so bad that as i take a Ritalin I swollow 3 sleeping pills. I am bed ridden. I have been on this crap for 23 years and its addictive. Why all th lies that it is safe? Answer me and how do I sue Novartis? Answer me now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I really can't think of anything more to say oher than what I have said so many times before. Suing a major drug company is highly unlikely to succeed, and would be very expensive indeed, and I would expec they'd dig into your other drug habits and anything that would discredit you, so you could easily end up worse off.
I would have profound doubts about whoever has been and still is providing you with ritalin, and sleeping tabs, over all these years. You need help from an expert in substance abuse and psychotic disorders.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: RIEP | 2012-02-14

You say rehab but will you pay - NO - you are hypocrits!!!! -|- HUMANITY

Reply to RIEP
Posted by: -|- YOU MOTHER -|- ER | 2012-02-14

I am not a -|- ing addict. This started on its own. There is no such thing as addiction because drugs help you. You people are the morons.

Reply to -|- YOU MOTHER -|- ER
Posted by: Eric | 2012-02-10

You must be a complete and utter cretin

Reply to Eric
Posted by: Reader | 2012-02-10

Please check yourself into a rehab centre. We are tired of reading your same abusive posts over and over again. Taking Ritalin and sleeping pills together? And in previous posts you''ve admitted to taking other things. You have brought this upon yourself- Ritalin is only addictive if you WANT it to be (yes, I have had family members on Ritalin for years and they were to stop with the greatest of ease).

Where do you get your Ritalin from in anycase? Surely no respectable doctor would keep perscribing it based on how you are acting and reacting- are you sure you aren''t buying " Ritalin"  off the black market and it''s mixed with something else? Either way, moaning here won''t get you anywhere... I would have thought you''d know that by now..

Reply to Reader
Posted by: AN01 | 2012-02-10

I''m so sick of reading your posts!! I think you have some serious phycological (sp) issues and this rather needs addressing than the eye/neck pain.
Prof has answered you many, many times and yet you ignore his advise. Please just move on...

Reply to AN01
Posted by: FFS | 2012-02-10

You are an methylphenidate (ritalin) addict. You are waaaayyyy over your dosage and therefore you have become psychotic. You have sent this letter on more than one occasion. You need rehab. Now stop moaning and FFS DO something about your addiction!! There is NOBODY who can help you if YOU don''t take responsibility for your first step!!

Reply to FFS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement